Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for free partially commutative Lie algebras.
Author(s) Yu-Fu Chen, Qiuhui Mo
TypeArticle in Journal
AbstractIn this article, by using Composition-Diamond lemma for Lie algebras, we give a Gröbner-Shirshov basis for free partially commutative Lie algebra over a commutative ring with unit. As an application, we obtain a normal form for such a Lie algebra.
Keywords Gröbner-Shirshov basis, Lie algebra, Normal form, Partially commutative algebra, 17B01, 16S15, 13P10
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927872.2012.677080
LanguageEnglish
JournalCommun. Algebra
Volume41
Number10
Pages3753--3761
PublisherTaylor & Francis, Philadelphia, PA
Year2013
Edition0
Translation No
Refereed No
Webmaster